# SDR FDEA201706121612

- Difficulty date: June 12, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711113420095
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR46 LH FRAME FOUND CRACK EXTENDED STOP HOLE AT ABOUT STR35LH   LOCATION(EXTENDED CRACK LENGTH:1MM) THE WORK WAS COMPETED IN EO: 6-5310-E0330747 P13 , TITLE: FUSELAGE - MAINFRAME -   INSPECTION OF LOWER FRAME BASE FITTING BETWEEN FRAME 41 AND 46 , AIRBUS SB A300-  53-6177 , MAJOR REPAIR IAW FEDEX GMM 6-2-100
